# SDR CA190605008

- Difficulty date: May 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8202
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Malfunctioned
- Part time: 37,373 hours
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) WHEN THE CREW ROTATED THE AIRCRAFT, THERE WERE NO RESPONSE TO PITCH CONTROL INPUT AND THE CREW ELECTED TO EXECUTE A REJECTED TAKEOFF. THE AIRCRAFT IS CONFIGURED IN A Y29 COMBI VERSION (HUNTING CARGO/COMBI 8/2822) WITH 28 ADULT AND ON CHILD + 412 KGS BAGS IN CPT 2   THE LOADSHEET INDICATED LOADING CLOSE TO THE FORWARD LIMIT. FDR DATA SHOWED FULL RANGE OF ELEVATOR TRAVEL WAS ACHIEVED IN CONTROLS CHECK PRIOR TO TAKEOFF ROLL, 17 DEG OF LH ELEVATOR AND 20 DEG OF RH ELEVATOR WERE ACHIEVED FOR TAKEOFF, SIMILAR TO THE TWO PRECEDING FLIGHTS (UNLIKE PRECEDING FLIGHTS, THE AIRCRAFT DID NOT PITCH UP ~13 DEG FOLLOWING THE ELEVATOR INPUT), FDR DATA DID NOT HAVE CONTROL COLUMN FORCES AVAILABLE   PARAMETER UNDERSTOOD TO BE NOT PART OF S/N 496`S DESIGN, AND CONTROL COLUMN POSITION SCALING FACTOR IS NOT KNOWN. HOWEVER, BASED ON RANGE ACHIEVED DURING CONTROLS CHECK, THE ELEVATORS MOVED PROPORTIONAL TO CONTROL COLUMN INPUT. THIS INCIDENT IS UNDER REVIEW BY THE DANISH AUTHORITY (ASIO GRACIS DHC-8-202.496.30-5-19) AND AT THIS TIME THIS ISSUE SEEMS TO STEM FROM A C OF G/LOADING ISSUE RATHER THAN A SYSTEM ISSUE, HOWEVER IT IS STILL UNDER INVESTIGATION. (TC# 20190605008)
